Jump to content
Ann Cronin

Second chemotherapy treatment, feeling bruised?

Recommended Posts

Hi, all,

I had my second chemotherapy treatment last Thursday. Just starting today I feel bruised all over, like I've been beat up. Is this a common side effect? I'm on Cisplatin & Alitma. Thanks in advance for input!

Ann

Share this post


Link to post
Share on other sites

I'm sure someone will be along who can answer that, but I think it's always recommended to report side effects to your medical team.

Sorry you're feeling beat up--but glad your treatment is moving along.  Hang in there!

Share this post


Link to post
Share on other sites

Ann

I had Cisplatin and Alimta and didn't have this particular side effect. But everyone's reaction to chemo is different. Agree you should report this to your Oncologist. I was encouraged (and still am) to report everything to my Oncologist''s APN. 

Judy M. 

Share this post


Link to post
Share on other sites
Guest
You are commenting as a guest. If you have an account, please sign in.
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×